MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING
Catalog Number 0233050400
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the safelight cable was flickering and that there was 5 minutes of loss of light.A replacement device was used to complete the procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
Alleged failure: it was reported that the green safelight cable is flickering.5 minutes of loss of light to swap the device.The failure(s) identified in the investigation is consistent with the complaint record.Probable root causes are: bad reed switch verified.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22708418
Report Number0002936485-2025-00680
Device Sequence Number18517101
Product Code OWN
UDI-Device Identifier07613327462777
UDI-Public07613327462777
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown